# SDR IPXA2017101922767

- Difficulty date: October 18, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 62,106 hours, 15,707 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: No Test
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE WILL NOT TEST.   R & R BOTH C CELL BATTERIES AND BULB, SYS OPS CHECKED GOOD IAW 25-61-04-710-801
